# SDR IPXA2021081172616

- Difficulty date: August 6, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,181 hours, 17,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ATRIED CLOSING THE CABIN DOOR FORWARD LEFT AND WOULD NOT OPERATECYCLED CB DOOR POWER , DOOR OPS CHK NML REF AMM 52-10-01
